Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 80, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jul 8, 2014, 9:43 AM CDT for Chariton County, Howard County, Saline County, Missouri. It took effect at Jul 9, 2014, 10:36 AM CDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2014, 9:43 AM CDT (14:43 UTC)
- In effect from
- Jul 9, 2014, 10:36 AM CDT
- Expired
- Jul 10, 2014, 8:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chariton County, MO, Howard County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 120 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Glasgow (GLZM7). The gauge peaked at 23.26 ft at Jul 9, 2014, 7:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 27 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06906500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
171
WGUS43 KEAX 081443
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
943 AM CDT TUE JUL 8 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-041-195-091443-
/O.NEW.KEAX.FL.W.0079.140708T1520Z-140711T0900Z/
/MIAM7.1.ER.140708T1520Z.140709T1200Z.140710T0900Z.NO/
943 AM CDT TUE JUL 8 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River At Miami.
* until late Thursday night.
* At 8:21 AM Tuesday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 20.5 feet by Wednesday morning. The river will fall
below flood stage by Thursday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 17.7 Tue 08 AM 20.5 Wednesday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-091443-
/O.NEW.KEAX.FL.W.0080.140709T1536Z-140711T0100Z/
/GLZM7.1.ER.140709T1536Z.140709T1800Z.140710T0100Z.UU/
943 AM CDT TUE JUL 8 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at Glasgow.
* from Wednesday morning to Thursday evening.
* At 9:30 AM Tuesday the stage was 21.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday morning and
continue to rise to near 25.2 feet by early Wednesday afternoon.
The river will fall below flood stage by Wednesday evening.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 21.6 Tue 09 AM 25.2 Wednesday afternoon
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-091443-
/O.NEW.KEAX.FL.W.0081.140709T2247Z-140711T0959Z/
/BOZM7.1.ER.140709T2247Z.140710T0600Z.140710T0959Z.NO/
943 AM CDT TUE JUL 8 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at Boonville.
* from Wednesday afternoon to late Thursday night.
* At 9:30 AM Tuesday the stage was 17.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and
continue to rise to near 21.2 feet by early Thursday morning. The
river will fall below flood stage by Thursday morning.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 17.1 Tue 09 AM 21.2 early Thursday morning
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$2 follow-up statements
161
WGUS83 KEAX 081931
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
231 PM CDT TUE JUL 8 2014
...The Flood Warning is cancelled for the following river in
Missouri...
Moniteau Creek near Fayette affecting Howard County.
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Crooked River near Richmond affecting Ray County.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-091931-
/O.EXT.KEAX.FL.W.0070.000000T0000Z-140710T1353Z/
/BLRM7.2.ER.140706T1523Z.140707T0715Z.140709T1353Z.UU/
231 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* until Thursday morning.
* At 2:00 PM Tuesday the stage was 22.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 22.9 Tue 02 PM 22.8 this evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-091931-
/O.CON.KEAX.FL.W.0083.000000T0000Z-140710T0500Z/
/VLYM7.1.ER.140708T1905Z.140709T0000Z.140709T0500Z.NO/
231 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Blackwater River at Valley City.
* until late Wednesday night.
* At 2:00 PM Tuesday the stage was 22.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 23.0 feet by this evening. The river will fall below
flood stage by early Wednesday morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 22.0 Tue 02 PM 23.0 this evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-091931-
/O.EXT.KEAX.FL.W.0078.140709T0655Z-140711T1815Z/
/BLVM7.1.ER.140709T0655Z.140710T0000Z.140710T1815Z.NO/
231 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from late tonight to Friday afternoon.
* At 1:45 PM Tuesday the stage was 23.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and
continue to rise to near 26.2 feet by Wednesday evening. The river
will fall below flood stage by early Thursday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.2 Tue 02 PM 26.2 Wednesday evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC177-091931-
/O.EXT.KEAX.FL.W.0082.000000T0000Z-140710T0045Z/
/RICM7.1.ER.140708T1722Z.140708T1830Z.140709T0045Z.NO/
231 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Crooked River near Richmond.
* until Wednesday evening.
* At 1:30 PM Tuesday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 20.2 Tue 01 PM 20.2 this evening
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC095-107-177-091931-
/O.EXT.KEAX.FL.W.0075.000000T0000Z-140710T0720Z/
/NAPM7.1.ER.140708T0910Z.140709T0000Z.140709T0720Z.UU/
231 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Missouri River at Napoleon.
* until late Wednesday night.
* At 2:00 PM Tuesday the stage was 17.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.7 feet by this
evening. The river will fall below flood stage early Wednesday
morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 17.5 Tue 02 PM 17.7 this evening
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-091930-
/O.EXT.KEAX.FL.W.0076.000000T0000Z-140711T0000Z/
/WVYM7.1.ER.140708T1115Z.140709T0600Z.140710T0000Z.NO/
231 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Missouri River at Waverly.
* until Thursday evening.
* At 1:30 PM Tuesday the stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.9 feet by
early Wednesday morning. The river will fall below flood stage
Wednesday evening.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 21.0 Tue 01 PM 21.9 Wednesday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-091930-
/O.CON.KEAX.FL.W.0079.000000T0000Z-140711T0900Z/
/MIAM7.1.ER.140708T1513Z.140709T1200Z.140710T0900Z.NO/
231 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Thursday night.
* At 8:21 AM Tuesday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 20.5 feet by Wednesday morning. The river will fall
below flood stage by Thursday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 17.7 Tue 08 AM 20.5 Wednesday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-091930-
/O.CON.KEAX.FL.W.0080.140709T1536Z-140711T0100Z/
/GLZM7.1.ER.140709T1536Z.140709T1800Z.140710T0100Z.UU/
231 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Missouri River at Glasgow.
* from Wednesday morning to Thursday evening.
* At 1:30 PM Tuesday the stage was 21.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday morning and
continue to rise to near 25.2 feet by early Wednesday afternoon.
The river will fall below flood stage by Wednesday evening.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 21.8 Tue 01 PM 25.2 Wednesday afternoon
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-091930-
/O.CON.KEAX.FL.W.0081.140709T2247Z-140711T0959Z/
/BOZM7.1.ER.140709T2247Z.140710T0600Z.140710T0959Z.NO/
231 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Missouri River at Boonville.
* from Wednesday afternoon to late Thursday night.
* At 1:30 PM Tuesday the stage was 17.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and
continue to rise to near 21.2 feet by early Thursday morning. The
river will fall below flood stage by Thursday morning.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 17.8 Tue 01 PM 21.2 early Thursday morning
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$
MOC089-082001-
/O.CAN.KEAX.FL.W.0077.000000T0000Z-140709T1915Z/
/FYTM7.1.ER.140708T1231Z.140708T1545Z.140708T1742Z.UU/
231 PM CDT TUE JUL 8 2014
The Flood Warning is cancelled for
The Moniteau Creek near Fayette.
* At 1:30 PM Tuesday the stage was 15.3 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 12:42 PM Tuesday.
* Forecast...The river will continue to fall to 6.7 feet by Wednesday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 15.3 Tue 01 PM 14.9 late this afternoon
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$
KSC005-103-091930-
/O.EXT.KEAX.FL.W.0074.000000T0000Z-140710T0021Z/
/ESTK1.1.ER.140708T1545Z.140709T0000Z.140709T0021Z.NO/
231 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Stranger Creek at Easton.
* until Wednesday evening.
* At 10:45 AM Tuesday the stage was 17.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.2 feet by this
evening. The river will fall below flood stage this evening.
* At 17.0 feet...Water enters low-lying fields south of easton.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 17.0 Tue 11 AM 17.2 this evening
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$765
WGUS83 KEAX 090310
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1010 PM CDT TUE JUL 8 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-100310-
/O.CON.KEAX.FL.W.0070.000000T0000Z-140710T1353Z/
/BLRM7.2.ER.140706T1523Z.140707T0715Z.140709T1353Z.UU/
1010 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* until Thursday morning.
* At 9:00 PM Tuesday the stage was 22.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 22.2 Tue 09 PM 22.0 early Wednesday
morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-090340-
/O.CAN.KEAX.FL.W.0083.000000T0000Z-140710T0500Z/
/VLYM7.1.ER.140708T1906Z.140708T2045Z.140708T2223Z.NO/
1010 PM CDT TUE JUL 8 2014
The Flood Warning is cancelled for
The Blackwater River at Valley City.
* At 9:00 PM Tuesday the stage was 20.4 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 5:23 PM Tuesday.
* Forecast...The river will continue to fall to 12.1 feet by Thursday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 20.4 Tue 09 PM 18.8 early Wednesday
morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-100309-
/O.EXT.KEAX.FL.W.0078.140709T0323Z-140711T1815Z/
/BLVM7.1.ER.140709T0323Z.140710T0000Z.140710T1815Z.NO/
1010 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Friday afternoon.
* At 9:45 PM Tuesday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 26.2 feet by Wednesday evening. The river will fall below
flood stage by early Thursday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.9 Tue 10 PM 26.2 Wednesday evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC095-107-177-090340-
/O.CAN.KEAX.FL.W.0075.000000T0000Z-140710T0720Z/
/NAPM7.1.ER.140708T0910Z.140708T1630Z.140709T0118Z.UU/
1010 PM CDT TUE JUL 8 2014
The Flood Warning is cancelled for
The Missouri River at Napoleon.
* At 10:00 PM Tuesday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 8:18 PM Tuesday.
* Forecast...The river will continue to fall to 13.4 feet by Thursday
morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 16.8 Tue 10 PM 16.4 early Wednesday
morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-100309-
/O.EXT.KEAX.FL.W.0076.000000T0000Z-140710T1942Z/
/WVYM7.1.ER.140708T1115Z.140709T0600Z.140709T1942Z.NO/
1010 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Missouri River at Waverly.
* until Thursday afternoon.
* At 9:30 PM Tuesday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.3 feet by
early Wednesday morning. The river will fall below flood stage
early Wednesday afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 21.2 Tue 09 PM 21.3 early Wednesday
morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-100309-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-140711T0600Z/
/MIAM7.1.ER.140708T1525Z.140709T0600Z.140710T0600Z.NO/
1010 PM CDT TUE JUL 8 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Thursday night.
* At 8:21 AM Tuesday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 20.1 feet by early Wednesday morning. The river
will fall below flood stage by early Thursday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 17.7 Tue 08 AM 20.1 early Wednesday
morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-090340-
/O.CAN.KEAX.FL.W.0080.000000T0000Z-140711T0100Z/
/GLZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1010 PM CDT TUE JUL 8 2014
The Flood Warning is cancelled for
The Missouri River at Glasgow.
* At 9:30 PM Tuesday the stage was 22.4 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will crest below flood stage with a value of
23.9 feet early Wednesday afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 22.4 Tue 09 PM 23.9 early Wednesday
afternoon
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-090340-
/O.CAN.KEAX.FL.W.0081.000000T0000Z-140711T0959Z/
/BOZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1010 PM CDT TUE JUL 8 2014
The Flood Warning is cancelled for
The Missouri River at Boonville.
* At 9:30 PM Tuesday the stage was 18.5 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will crest below flood stage with a value of
20.1 feet Wednesday evening.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 18.5 Tue 09 PM 20.1 Wednesday evening
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 8, 6:36 AM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 8, 6:36 AM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 636 AM CDT Tue Jul 8 2014 .DISCUSSION... Issued at 344 AM CDT TUE JUL 8 2014 After a very busy evening across northwest Missouri and northeastern Kansas...today is shaping up to be much more quiet as drier air advects into the region behind last night/s cold front passage. Expanding out some...regional radars showing last night/s MCS rapidly loosing definition across southern Missouri this morning as it becomes further and further displaced from main mid-level shortwave energy now found over eastern Nebraska and western Iowa. In fact much of the fcst area is now seeing very few returns on radar aside from some lingering lgt shwr activity south of the Highway 7 corridor which appears to be out ahead of a secondary cold front which will clear the area this morning. Lightning strikes noted across north- central Kansas in association with this feature...however much of activity should shift south of the KC Metro as main shortwave to our north continues to dig southward with time. Based on the current radar presentation...have started out with the highest pops drawn well south of the KC Metro this morning with a gradual drying trend expected CWA-wide through the morning as aforementioned dry air advances into the area. As this occurs...most will notice much more comfortable conditions as afternoon dewpoints mix out into the upper 50s and lower 60s...a far cry from the lower to middle 70 degree dewpoints experienced on Monday. High temps today should warm into the lower to middle 80s. Weak high pressure across the central Plains and lwr Missouri Rvr Vly to control the weather pattern through the overnight period tonight. With mainly clear skies aloft...overnight lows will fall into the lower to middle 60s...with a few pockets of radiational fog possible across the traditionally favored river valley locations. Southerly return flow to become reestablished on Wednesday as high pressure exits east into the Ohio Rvr Vly. As this occurs...fcst models show weak leeside low pressure dropping out of the central high Plains. The end result will be a gradual northward lifting of a stalled frontal boundary renewed opportunities for precip by Wed ngt as shortwave energy begins riding along the front in northwest flow aloft. For now...have capped pops in the slgt chc category mainly across the western third of the fcst area. Front to make little progress on Thursday however a few storms will be possible during the afternoon during peak heating. Right now the best chance for shwrs/storms appears to be Thu night/early Fri as a strong shortwave moves over the region while the main front continues lifting through the area. Have maintained the previous fcst of high chc-likely pops as a strong LLJ will create fairly decent isentropic ascent across the area. From this vantage point best deep- layered shear expected to remain across Nebraska and Iowa which should limit the severe threat further south across our region. Active weather pattern expected to remain right through the weekend as a series of frontal boundaries become stalled to our north. As it looks right now...best potential for heavy rains will remain north of our area as main upper jet becomes displaced across the northern Plains and upper Miss Rvr Vly. If this pattern sets up as advertised...a fairly warm and humid period will be in store for much of the area as upper ridging remains stout across the area. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 632 AM CDT TUE JUL 8 2014 VFR conditions expected through the fcst cycle following last night/s cold front. Lingering upper CI associated with convection across central KS will erode with time this morning. Dry but warm air aloft will only allow for a FEW-SCT flat CU deck later during peak heating. Winds will increase out of the northwest with gusts possibly reaching into the lower 20 kt range at all three terminals. Winds will begin to subside early this evening before going nearly calm overnight. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...32 AVIATION...32
Hazardous weather outlook, Jul 8, 4:36 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 436 AM CDT TUE JUL 8 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-090945- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 436 AM CDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Jul 8, 8:14 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HEAVY RAIN 4 W WESTON 39.41N 94.98W
07/08/2014 M0.00 INCH LEAVENWORTH KS PUBLIC
3.6 INCHES STORM TOTAL. REPORT VIA FACEBOOK
&&
APIETRYCLocal storm report, Jul 8, 8:56 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 2 E ST. JOSEPH 39.77N 94.81W
07/07/2014 M56.00 MPH BUCHANAN MO TRAINED SPOTTER
SPOTTER WITH ANOMOMETER REPORTS WIND GUST 56MPH.
0948 PM TSTM WND GST LANCASTER 39.57N 95.30W
07/07/2014 E60.00 MPH ATCHISON KS LAW ENFORCEMENT
50 TO 60MPH WINDS REPORTED BY LAW ENFORCEMENT.
&&
MJLocal storm report, Jul 8, 9:02 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST KIRKSVILLE REGIONAL 40.10N 92.54W
07/07/2014 M67 MPH ADAIR MO ASOS
PEAK WIND GUST 290/58KT
&&
MJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:25 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Mercer, Nodaway, Worth | 50 min |
| Jul 7, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 45 min |
| Jul 7, 8:12 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Nodaway and 3 more | 48 min |
| Jul 7, 8:27 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 2 more | 48 min |
| Jul 7, 8:34 PM CDT | Flash Flood Warning | EAX | Gentry, Harrison, Nodaway, Worth | 6 hr |
| Jul 7, 8:42 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 6 hr |
| Jul 7, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Caldwell, Daviess, Gentry, Grundy, Harrison and 7 more | 38 min |
| Jul 7, 9:15 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Daviess and 3 more | 45 min |
| Jul 7, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Caldwell, Carroll, Chariton, Daviess, Grundy and 5 more | 47 min |
| Jul 7, 9:48 PM CDT | Flash Flood Warning | EAX | Buchanan, Platte | 5 hr |
| Jul 7, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Clay, Clinton, Jackson, Lafayette and 4 more | 50 min |
| Jul 7, 10:00 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 45 min |
| Jul 7, 10:03 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 42 min |
| Jul 7, 10:17 PM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Platte, Ray | 5 hr |
| Jul 7, 10:35 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 40 min |
| Jul 7, 10:39 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Johnson, Lafayette, Pettis and 1 more | 51 min |
| Jul 7, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Howard, Johnson, Pettis, Saline | 42 min |
| Jul 7, 11:10 PM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte | 6 hr |
| Jul 7, 11:13 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 47 min |
| Jul 8, 12:08 AM CDT | Areal Flood Advisory | EAX | Bates, Cass, Henry, Johnson | 4 hr |
| Jul 8, 5:47 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 38 hr |
| Jul 8, 6:13 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 43 hr |
| Jul 8, 6:43 AM CDT | River Flood Warning | EAX | Howard | 27 hr |
| Jul 8, 8:17 AM CDT | River Flood Warning | EAX | Cooper, Saline | 68 hr |
| Jul 8, 9:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 66 hr |
| Jul 8, 9:43 AM CDT | River Flood Warning | EAX | Cooper, Howard | 67 hr |
| Jul 8, 12:02 PM CDT | River Flood Warning | EAX | Ray | 32 hr |
| Jul 8, 2:26 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 34 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.